MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ZIMMER PERSONA THE PERSONALIZED KNEE SYSTEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED

ZIMMER ORTHOPAEDIC MFG. LTD. ZIMMER PERSONA THE PERSONALIZED KNEE SYSTEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 42512400511
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Item# 42532006401; lot# 66420528.G2: foreign - event occurred in japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a total knee arthroplasty was performed with persona and the surgeon was unable to mate the articular surface to the tibial plate.After removing it for cleaning and confirming that there were no inclusions on the tibial plate, he inserted the articular surface, but the lateral side didn't seat properly.As a result, the surgery was completed with another articular surface with a different lot number.Attempts have been made and no further event information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6 visual inspection of the returned device found the distal surface to exhibit damage and the locking features to be flared out.Medical records were not provided.Review of the device history record identified no related deviations or anomalies during manufacturing.Root cause cannot be determined.Complaint is confirmed via product evaluation.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIMMER PERSONA THE PERSONALIZED KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19370802
Report Number3007963827-2024-00194
Device Sequence Number7724641
Product Code MBH
UDI-Device Identifier00889024237094
UDI-Public(01)00889024237094(17)280829(10)66020244
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42512400511
Device Lot Number66020244
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Patient SexPrefer Not To Disclose